MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE PRO APD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE PRO APD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C8310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an automated peritoneal dialysis patient passed away at home.It was reported that the patient was connected to the homechoice device at the time of death.The cause of death was not reported.It was not reported if the patient was hospitalized prior to death.It was not reported if an autopsy was performed.It was not reported if pd therapy was ongoing prior to or at the time of death.No additional information was available.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.The event history log review showed no keystrokes, programming, or use related events that indicated and/or contributed to the reported issue.A short simulated therapy was successfully performed.A device history review revealed no issues that could have caused or contributed to the reported issue.No device failure or malfunction was identified that could have caused or contributed to the reported event.The reported issue was not verified.The cause of the condition could not be determined.Based on additional information received, the homechoice was determined not to be a factor in the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE PRO APD SYSTEM
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore
SN  
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key21988774
Report Number9612057-2025-00033
Device Sequence Number8312148
Product Code FKX
UDI-Device Identifier00085412079165
UDI-Public00085412079165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C8310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VANTIVE PD HOMECHOICE CASSETTE.
Outcome Attributed to Adverse Event Death;
Patient SexFemale